# SDR SWAA2016032950379

- Difficulty date: February 14, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR GROUP OF 12 HOLES, HOLE 3 CRACKED IN AFT SUPPORT FITTING AT 7 O’CLOCK POSITION.  R & R FITTING IAW EA.
